# SDR ASAA2022010437263

- Difficulty date: January 4, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N851VA
- Make and model: Airbus A320-214
- Aircraft serial: 04999
- Aircraft time: 33,287 hours, 10,977 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D5765000000338A
- Part serial: SAB23685
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON SKIN DELAMINATED AT LWR OUTBD SURFACE GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR PER EA-CMPT-57EA-01294 REV 00
